# SDR YENA2021100100635

- Difficulty date: September 30, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N599JB
- Make and model: Airbus A320-232
- Aircraft serial: 02336
- Aircraft time: 63,724 hours, 22,954 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT # 311, BOS-ORD. BURNT OIL SMELL IN OCCKPIT DURING IDLE DESCENT AROUND 15000 EVENT LASTED FOR APPROX 3 MINUTES ; COMPLIED WITH INFO NOTICE 2017-T015 SEC A ISOLATED FAULT TYPE 10, A, 1, C PER TSM 05-50-00-810-085-B
